MathSciNet Relay Station
MathSciNet bibliographic data
MR2195443 14K12 (14B10 14C25 14H40)
Izadi, E. Deforming curves in Jacobians to non-Jacobians. I. Curves in $C^{(2)}$. Geom. Dedicata 116 (2005), 87–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement